Polyarthritis flare in patient with ankylosing spondylitis treated with infliximab

Main Article Content

M. Gutierrez *
A. Becciolini
C. Bertolazzi
L. Di Geso
M. Tardella
A. Ariani
E. Filippucci
W. Grassi
(*) Corresponding Author:
M. Gutierrez | office@pagepress.org

Abstract

Over the last ten years, the treatment of seronegative spondyloarthropathies has changed dramatically with the introduction of the anti-tumor necrosis factor alpha (TNFα) agents. Nevertheless, there is a growing number of studies describing several adverse reactions in patients treated with biological agents. In the present report we describe the case of a 22-year-old male patient with ankylosing spondylitis who developed a “paradoxic” adverse reaction, while receiving infliximab.

Downloads month by month

Downloads

Download data is not yet available.

Article Details

Most read articles by the same author(s)

1 2 3 > >>